Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The effect of transverse shear deformation on the bending of elastic shells of revolution

Author: P. M. Naghdi
Journal: Quart. Appl. Math. 15 (1957), 41-52
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/98502
MathSciNet review: 98502
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00

Additional Information

DOI: https://doi.org/10.1090/qam/98502
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society